Null hypersurfaces in indefinite nearly Kaehlerian Finsler spaces

International Journal of Maps in Mathematics - IJMM

View Publication Info
 
 
Field Value
 
Title Null hypersurfaces in indefinite nearly Kaehlerian Finsler spaces
 
Creator Ssekajja, Samuel
 
Description We study the geometry of null hypersurfaces, $M$, in indefinite nearly Kaehlerian Finsler space forms $\mathbb{F}^{2n}$. We prove new inequalities involving the point-wise vertical sectional curvatures of $\mathbb{F}^{2n}$, based on two special vector fields on an umbilic hypersurface. Such inequalities generalize some known results on null hypersurfaces of Kaehlerian space forms. Furthermore, under some geometric conditions, we show that the null hypersurface $(M, B)$, where $B$ is the local second fundamental form of $M$, is locally isometric to the null product $M_{D}\times M_{D'}$, where $M_{D}$ and $M_{D'}$ are the leaves of the distributions $D$ and $D'$ which constitutes the natural null-CR structure on $M$.
 
Publisher Bayram Şahin
 
Date 2019-09-18
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
 
Format application/pdf
 
Identifier http://www.journalmim.com/index.php/ijmm/article/view/55
 
Source International Journal of Maps in Mathematics - IJMM; Vol 2 No 2 (2019): International Journal of Maps in Mathematics; 187-206
2636-7467
 
Language eng
 
Relation http://www.journalmim.com/index.php/ijmm/article/view/55/30
 
Rights Copyright (c) 2019 International Journal of Maps in Mathematics - IJMM
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library